How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Took to much amtiza

Customer Question

Took to much amtiza
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there, Amitiza dose more than 48 mcg daily is considered too much. Acute ingestion can cause headache, stomach pain, nausea, vomiting, diarrhea, palpitation, drop in blood pressure. If you have these symptoms you should go to the ER for further evaluation. The effect Amitiza usually passes within 24 hours given the short healf live ( less than 2 hours).You should also discuss with your doctor. Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****
Customer: replied 1 year ago.
Should I go to the emergency room, dizzy and weak
Expert:  Dr Basu replied 1 year ago.
Yes you should. You need to be checked out tonight. You will need IV fluids also. Best wishes

Related Medical Questions